Heavy Rain, Echols
- When
- June 4, 4:45 PM EST to 6:00 PM EST
- Where
- Echols County, 5.74 mi WSW of Statenville
- Reported by
- Mesonet
- Coordinates
- 30.670, -83.120
Heavy rainfall of 2.47 inches fell from 5:45 pm through | 7:00 pm.
A meandering front and high moisture content with slow storm motion produced locally heavy rainfall in afternoon and evening storms.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS JAX wrote it up.
A meandering front and high moisture content with slow storm motion produced locally heavy rainfall in afternoon and evening storms.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Jun 4, 1:23 PM EST, 3 hours 22 minutes earlier.
Area Forecast Discussion National Weather Service Jacksonville FL 223 PM EDT Wed Jun 4 2025 ...New NEAR TERM, SHORT TERM, LONG TERM, MARINE... .NEAR TERM... Issued at 208 PM EDT Wed Jun 4 2025 For the latest NE FL and SE GA Daily Key Messages please visit: https://www.weather.gov/media/jax/briefings/nws-jax-briefing.pdf Surface trough will lift across the area this afternoon and evening, then north of area Tonight. High pressure will ridge across south FL overnight. Showers with embedded thunderstorms will continue through this evening. A few strong storms will be possible. With loss of diurnal heating, coverage will decrease somewhat overnight. Lows in the lower 70s expected. && .SHORT TERM... (Thursday through Friday night) Issued at 208 PM EDT Wed Jun 4 2025 The main weather-producing feature, the once cutoff upper low, will continue its reintegration into the westerly midlatitude flow through the end of the week. As this slowly unfolds, a weak trough axis will linger across the area Thursday and then dissipating through Friday. The weak low pressure that was previously outlooked to develop along said trough and given a low chance (10%) of tropical formation has since been downgraded (now 0%). Through Thursday, though there may be a slight decrease in deep moisture, high-grade precipitable water and sufficient diurnal instability developing amid the southwesterly transport flow will result in scattered convection along an early gulf breeze during the late morning. Expanding t'storm coverage and the potential for stronger, deeper convection capable of locally strong winds, downpours (localized flooding), and frequent lightning is possible along the I-95 corridor where the gulf and pinned Atlantic sea breezes collide. The southwesterly steering should push convection off the Atlantic coast during the mid to late afternoon. Though some showers may continue along the lingering trough, the atmosphere should be fairly worked over by the early evening. On Friday, a further decrease in deep moisture and increasing subsidence/warming aloft will decrease coverage some compared to Thursday; however, a similar gulf-sourced southwesterly flow will yeild a simliar convective trend Friday afternoon with the focus for potentially strong storms along the I-95 corridor. After a few cooler days under the upper low, increasing sunshie, temperatures rising back into the 90s, and dewpoints in the low 70s, will push peak heat index readings back into the upper 90s and low 100s. && .LONG TERM... (Saturday through next Wednesday) Issued at 208 PM EDT Wed Jun 4 2025 With the primary westerly and broad troughing deamplifying, zonal flow will stay in place aloft while the surface ridge axis appended to the Bermuda high will lay across south Florida. Given the southwesterly flow pattern and medium to high-grade deep moisture (generally above the 75th percentile), an active wet pattern will remain in place with diurnal instability supporting sea breeze activity. Primary threats will be successive days of heavy rainfall which may accumulate to 2-4" along the I-95 corridor with locally higher amounts possible. In addition to the daily thunderstorms, temperature will be into the 90s each day resulting in heat index values over 100-105 degrees. && .AVIATION... (18Z TAFS) Issued at 1257 PM EDT Wed Jun 4 2025 Showers with embedded thunderstorms this afternoon and evening, with restrictions and gusty winds expected. Shower coverage will decrease overnight, but restrictions in stratus will continue. The potential for thunderstorms will increase once again Thursday morning. && .MARINE... Issued at 208 PM EDT Wed Jun 4 2025 High pressure will be located to the northeast through Tonight, as an inverted trough moves north along the southeast US coast. The trough will center over the Carolinas on Thursday into Friday, as high pressure ridge builds across southern FL. A cold front will sink south toward the region over the weekend, and will stall to the northwest into early next week. High pressure will be centered to the east southeast over the weekend into early next week. Rip Currents: Moderate through Thursday && .FIRE WEATHER... The wet and stormy pattern will continue through the end of the week with prevailing winds out of the southwest. An active and dominant gulf sea breeze will result in showers and scattered storms by noon each day through the weekend. Numerous storms and potential for strong storms will be more likely along the I-95 corridor and St Johns River basin for the next several days. Outside of lightning ignitions in receptive fuel zones, significant fire weather conditions are not expected. Patchy fog in areas where heavy rains moistens the ground the day prior will be possible for the next several mornings. && .PRELIMINARY POINT TEMPS/POPS... AMG 70 87 69 91 / 60 80 20 50 SSI 74 86 73 89 / 70 80 50 60 JAX 72 89 71 93 / 60 80 30 70 SGJ 72 88 72 92 / 70 90 40 80 GNV 71 89 71 92 / 70 80 10 70 OCF 72 89 71 92 / 80 80 20 80 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AM...None. &&
Special Weather Statement
National Weather Service Jacksonville FL
511 PM EDT Wed Jun 4 2025
GAZ162-042145-
Echols GA-
511 PM EDT Wed Jun 4 2025
...A THUNDERSTORM WILL IMPACT ECHOLS COUNTY THROUGH 545 PM EDT...
At 510 PM EDT, Doppler radar was tracking multiple colliding outflow
boundaries that could spin-up a brief landspout near Statenville,
moving north at 15 mph.
HAZARD...Landspouts and wind gusts around 40 mph.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible. Gusty winds
could knock down tree limbs and blow around unsecured
objects.
Locations impacted include...
Statenville and Mayday.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3081 8310 3083 8310 3083 8309 3085 8309
3085 8301 3086 8301 3087 8299 3086 8294
3083 8285 3081 8283 3062 8283 3063 8312
3080 8312
TIME...MOT...LOC 2110Z 175DEG 12KT 3072 8294
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
CHANEYThe national radar mosaic for the moment the first event began.
1 heavy rain. Local standard time, as filed.
Heavy rainfall of 2.47 inches fell from 5:45 pm through | 7:00 pm.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Georgia in 2025Every state in 2025This day in weather historyWarnings in Georgia, June 2025
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1265864.